Representation of sheaves of metric lattices by sections
Acta Universitatis Carolinae. Mathematica et Physica, Tome 23 (1982) no. 2, pp. 21-31
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1982_23_2_a3,
author = {Pechanec-Draho\v{s}, Jaroslav},
title = {Representation of sheaves of metric lattices by sections},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {21--31},
year = {1982},
volume = {23},
number = {2},
mrnumber = {0704680},
zbl = {0523.46047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1982_23_2_a3/}
}
Pechanec-Drahoš, Jaroslav. Representation of sheaves of metric lattices by sections. Acta Universitatis Carolinae. Mathematica et Physica, Tome 23 (1982) no. 2, pp. 21-31. http://geodesic.mathdoc.fr/item/AUCMP_1982_23_2_a3/